CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Kalai-G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019
Number of items: 1.

2019

Kalai, Gil and Schulman, Leonard J. (2019) Quasi-random multilinear polynomials. Israel Journal of Mathematics, 230 (1). pp. 195-211. ISSN 0021-2172. https://resolver.caltech.edu/CaltechAUTHORS:20190103-132542769

This list was generated on Tue Aug 4 21:09:35 2020 PDT.